# SDR DALA2021031901590

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION STRAP ON OF FLOOR PANEL 161AF. CORRECTIVE ACTION: STRAP ON OF FLOOR PANEL 161AF WAS REPLACED PER B757-200 SRM AND DWG. (1757900)
